# SDR CALA0000088

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098 - 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CENTER SEAT TRACK CORRODED FROM STA 1098 TO 1231.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-1 AND 53-05, FIGURE 5.
